# SDR DALA2023032402271

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2684967) DURING INSPECTION FOUND CORROSION FLOOR BEAM LOCATED BS947.5 AT LEVEL LBL 24.5. PASSENGER CABIN. INSTALLATION OF INTERCOSTAL LOC BTW BS 947.5- BS967 AND LBL 24.5 TO LBL 48.
